# SDR COMA0660727

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 23,370 hours, 22,052 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Open
- Location: Comm Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5345 - EN ROUTE ORD-CVG COMM DOOR OPENED, FLIGHT DIVERTED TO IND.  INSPECTED CONDITION OF COMM DOOR AND LATCHES, NO DISCREPANCIES NOTED.  CLOSED DOOR.
